No Cover Image

Journal article 368 views

Limits to measurement in experiments governed by algorithms / Edwin, Beggs; John, Tucker

Mathematical Structures in Computer Science, Volume: 20, Issue: 06, Pages: 1019 - 1050

Swansesa University Authors: Edwin, Beggs, John, Tucker

Full text not available from this repository: check for access using links below.

Published in: Mathematical Structures in Computer Science
ISSN: 0960-1295 1469-8072
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7189
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 06
Start Page: 1019
End Page: 1050